# SDR AALA202302246020

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 27,853 hours, 11,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR IS DIFFICULT TO GET INTO ARMED POSITION. ADJUSTED GIRT BAR SUPPORT BRACKETS AS REQUIRED.
